Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning on urination, small tear in vagina. What creams or medication can I use to treat this?

Hi I notice last night that when I went for a pee it hurt after examining my self I notice that two bits of my just inside my pee hole had stuck together but came apart when I went for a per but later it stuck together again its only a tiny pinch of skin just wondering if its a cut or burn or something else and what creams I can use
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

You should revisit your doctor and get ypurself examined to confirm a tear or rule it out. If it is in fact a tear, then you will require medical help to prevent infections, to prevent further lenghtening of the tear, etc.

Please visit your doctor at the earliest and till then take care to avoid any strenuous activities.

Hope this helps.

Best wishes.
Answered: Wed, 11 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor